Double trouble: Cyclosporine-induced thrombocytosis in a pat
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Psoriasis is a common, chronic, disfiguring, inflammatory, and proliferative condition of the skin. It manifests with varying degrees of severity and can be treated with various immune modulators. This is a case report of a 57-year-old male patient of psoriasis on long-term oral methotrexate, who developed methotrexate toxicity when given an injection of methotrexate for unstable psoriasis. After recovery, the patient was started on cyclosporine 100 mg twice a day. After a week, he developed thrombocytosis, which reverted a week after cyclosporine was stopped. The patient is currently being managed with acitretin. The aim of this case report is to emphasize the various unpredictable adverse reactions encountered during treatment of psoriasis, especially when a combination or sequential treatment is used.

https://goo.gl/1mHgF4
S S and 5 others like this
Like
Comment
Share